# SDR ABXA9600498

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 56410321
- Condition: Unlocked
- Location: Fe Position
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, FLIGHT ENGINEER'S SEAT DROPPED FROM THE MID VERTICAL RANGE TO THE LOWEST POSITION.  INSPECTED AND LUBED THE VERTICAL ADJUSTMENT MECHANISM OF THE FLIGHT ENGINEER'S SEAT, OPS CHECK GOOD.
